# SDR BB05050

- Difficulty date: July 10, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 2565 · Escape Slide
- Part: Lock
- Part number: 140N27669
- Condition: Missing
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLIGHT, CREW FOUND DOOR 1R SLIDE BUSTLE PARTIALLY OPEN AND GIRT DISLODGED.  MAINTENANCE REPLACED AFT BAR LOCK AND INSTALLED SLIDE BUSTLE.  OK FOR SERVICE.
